# SDR HNAA2009022800079

- Difficulty date: February 27, 2009
- Submitted: February 28, 2009
- Operation: Air carrier
- Aircraft: N828
- Make and model: Dhav DHC8102
- Aircraft serial: 392
- Aircraft time: 34,409 hours, 38,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Part time: 34,409 hours, 38,003 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING - LIGHT BULB INOPERABLE.  REMOVED AND REPLACED LIGHT BULB WITH NEW ONE IN ACCORDANCE WITH 33-51-11.  LOCATION FIRST FLOOR PATH.  OPERATIONAL CHECK IS GOOD.
